RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 801–807 (Mi mz8267)  

Dirichlet problem for an operator Sturm–Liouville equation

V. I. Gorbachuk, M. L. Gorbachuk

Institute of Mathematics, Academy of Science of the Ukrainian SSR

Full text: PDF file (505 kB)

English version:
Mathematical Notes, 1978, 24:6, 925–928

Bibliographic databases:

UDC: 517.9
Received: 26.01.1976

Citation: V. I. Gorbachuk, M. L. Gorbachuk, “Dirichlet problem for an operator Sturm–Liouville equation”, Mat. Zametki, 24:6 (1978), 801–807; Math. Notes, 24:6 (1978), 925–928

Citation in format AMSBIB
\Bibitem{GorGor78}
\by V.~I.~Gorbachuk, M.~L.~Gorbachuk
\paper Dirichlet problem for an operator Sturm--Liouville equation
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 801--807
\mathnet{http://mi.mathnet.ru/mz8267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522413}
\zmath{https://zbmath.org/?q=an:0423.34082}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 925--928
\crossref{https://doi.org/10.1007/BF01140021}


Linking options:
  • http://mi.mathnet.ru/eng/mz8267
  • http://mi.mathnet.ru/eng/mz/v24/i6/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019